# SDR RRXA99006

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801GP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46039
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 5755066
- Condition: Corroded
- Location: Bs 1100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FRAME STRAP WITH CORROSION DAMAGE BEYOND LIMITS IAW DC-8 SRM AT STA 1100 AND BETWEEN LONGERONS 31 RIGHT TO 32 RIGHT.  REMOVED DAMAGED SECTION, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR DOUBLERS IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH REO-05680.
